On approximation properties of semidirect products of groups
[Sur les propriétés d’approximation des produits semi-directs des groupes]
Annales Mathématiques Blaise Pascal, Tome 27 (2020) no. 1, pp. 125-130.

Soit une classe de groupes fermée par rapport aux extensions (scindées) avec un noyau fini et par rapport aux groupes multi-résiduellement . Nous montrons que contient toutes les extensions (scindées) de type {finiment engendré résiduellement fini}–par–. Nous obtenons en corollaire qu’une extension scindée avec un noyau finiment engendré résiduellement fini et un quotient surjonctif est surjonctive. Cela restait inconnu, même pour les produits directs d’un groupe surjonctif avec les entiers Z.

Let be a class of groups closed under taking (split) extensions with finite kernel and fully residually –groups. We prove that contains all (split) {finitely generated residually finite }–by– groups. It follows that a split extension with a finitely generated residually finite kernel and a surjunctive quotient is surjunctive. This remained unknown even for direct products of a surjunctive group with the integers Z.

Publié le :
DOI : https://doi.org/10.5802/ambp.386
Classification : 20E26,  20E22,  20E25,  37B05,  37B10
Mots clés : Residually finite groups, surjunctive and sofic groups, semidirect product
@article{AMBP_2020__27_1_125_0,
     author = {Goulnara Arzhantseva and \'Swiatos{\l}aw R. Gal},
     title = {On approximation properties of semidirect products of groups},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {125--130},
     publisher = {Universit\'e Clermont Auvergne, Laboratoire de math\'ematiques Blaise Pascal},
     volume = {27},
     number = {1},
     year = {2020},
     doi = {10.5802/ambp.386},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.386/}
}
Goulnara Arzhantseva; Światosław R. Gal. On approximation properties of semidirect products of groups. Annales Mathématiques Blaise Pascal, Tome 27 (2020) no. 1, pp. 125-130. doi : 10.5802/ambp.386. https://ambp.centre-mersenne.org/articles/10.5802/ambp.386/

[1] Goulnara Arzhantseva; Federico Berlai; Martin Finn-Sell; Lev Glebsky Unrestricted wreath products and sofic groups, Int. J. Algebra Comput., Volume 29 (2019) no. 2, pp. 343-355 | Article | MR 3934790 | Zbl 07052095

[2] Valerio Capraro; Martino Lupini Introduction to sofic and hyperlinear groups and Connes’ embedding conjecture, Lecture Notes in Mathematics, Volume 2136, Springer, 2015, viii+151 pages (with an appendix by Vladimir Pestov) | Article | MR 3408561 | Zbl 1383.20002

[3] Tullio Ceccherini-Silberstein; Michel Coornaert Cellular automata and groups, Springer Monographs in Mathematics, Springer, 2010, xx+439 pages | Article | MR 2683112 | Zbl 1218.37004

[4] Tullio Ceccherini-Silberstein; Michel Coornaert Surjunctivity and Reversibility of Cellular Automata over Concrete Categories, Trends in Harmonic Analysis (Springer INdAM Series) Volume 3, Springer, 2013, pp. 91-133 | Article | Zbl 1277.37024

[5] Christophe Champetier; Vincent Guirardel Limit groups as limits of free groups, Isr. J. Math., Volume 146 (2005), pp. 1-75 | Article | MR 2151593 | Zbl 1103.20026

[6] Pierre Deligne Extensions centrales non résiduellement finies de groupes arithmétiques, C. R. Math. Acad. Sci. Paris, Volume 287 (1978) no. 4, p. A203-A208 | MR 507760 | Zbl 0416.20042

[7] Walter Gottschalk Some general dynamical notions, Recent advances in topological dynamics (Lecture Notes in Mathematics) Volume 318, Springer, 1973, pp. 120-125 | MR 0407821 | Zbl 0255.54035

[8] Mikhael Gromov Endomorphisms of symbolic algebraic varieties, J. Eur. Math. Soc., Volume 1 (1999) no. 2, pp. 109-197 | Article | MR 1694588 | Zbl 0998.14001

[9] Richard M. Hill Non-residually finite extensions of arithmetic groups, Res. Number Theory, Volume 5 (2019) no. 1, 2, 27 pages | Article | MR 3887220 | Zbl 07086416

[10] Anatoliĭ Malʼcev On homomorphisms onto finite groups, Ivanov. Gos. Ped. Inst. Uč. Zap. Fiz.-Mat. Fak., Volume 18 (1956), pp. 49-60

[11] John J. Millson Real vector bundles with discrete structure group, Topology, Volume 18 (1979) no. 1, pp. 83-89 | Article | MR 528238 | Zbl 0452.55014

[12] Vladimir G. Pestov Hyperlinear and sofic groups: a brief guide, Bull. Symb. Log., Volume 14 (2008) no. 4, pp. 449-480 | Article | MR 2460675 | Zbl 1206.20048

[13] Anatoliĭ M. Vershik; Evgeniĭ I. Gordon Groups that are locally embeddable in the class of finite groups, Algebra Anal., Volume 9 (1997) no. 1, pp. 71-97 | MR 1458419 | Zbl 0898.20016

[14] Benjamin Weiss Sofic groups and dynamical systems, Sankhyā, Ser. A, Volume 62 (2000) no. 3, pp. 350-359 (Ergodic theory and harmonic analysis (Mumbai, 1999)) | MR 1803462 | Zbl 1148.37302